Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

29 People found this comment helpful

It's taken about 6 months to get my dosage right. I now take 80mg. 3 times a day and the swelling in my ankles and legs is gone. I lost a total of 50 pounds. My B.P. is down to 170/95 from 200/105 and now the doc is starting me on other BP meds for that.

Most voted negative review

3 People found this comment helpful

All this medication does is make me go to the bathroom constantly, I still have alot of fluid retention.

Shared reviews and ratings

Anonymous | 55-64 | On medication for 1 to 6 months | Patient
2/20/2019
Condition: Visible Water Retention
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I have been taking this drug for water build up on my legs and feet doctor started me on 20 mg it worked fine for about a month then I started having a reaction to the med I had the jitters itchy feeling felt like things crawling on me hard time breathing and the swelling didn't go down. So the doctor had me to take 10 mg half pill I did that no prob with side effects but the swelling isn't going down. I had my husband buy me water pills from Walmart there called sundown naturals haven't tried them yet he just got them yesterday so I'm going to talk with the pharmacy to see if there safe to take with other medications.Will post again in a month i wanted to note that there are bad side effects to laid look it up on web Ms.

Report this postFill 3Created with Sketch.
Anonymous | 75 or over | Male | On medication for less than 1 month | Caregiver
7/15/2018
Condition: Accumulation of Fluid Resulting from Chronic Heart Failure
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

My 78 yo father has been taking 20 mg of Lasix close to two weeks & is now getting side effects such as: Increased Thirst, Have trouble sleeping, can not stand up, can not hear at times, is loosing weight.

Report this postFill 3Created with Sketch.
Anonymous | 65-74 | Female | On medication for 1 to 6 months | Patient
7/7/2018
Condition: Other
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I am in atrial fib 24/7--in summer, even with air conditioning, get swollen feet. Have turned down Lasix bec of the many side efxs but was persuaded to take it by my 10th cardiologist. I hate it! No one mentioned potassium. Anyhow--be aware that this drug is somehow linked to sulfa--so if you have a sulfa allergy, you could be hatin' life.

Report this postFill 3Created with Sketch.
jon | Male | Patient
6/12/2017
Condition: Other
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

We are sale Online Bulk RX Heath Care Meds,Like Sleeping pills,Sex pills,anti anxiety,ADHD meds,We deal in all kind of meds,delivery Worldwide etc. https://drugsorder.org/

Report this postFill 3Created with Sketch.
Dr. Paul | 55-64 | On medication for 1 to 6 months | Patient
2/5/2017
Condition: Visible Water Retention
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Swelled feet and ankles are a problem. I have hypertension and adding the Lasix and Hydrochlorthidide (HCT). On the plus side my swelling went down and my fet look normal and I have lost 27 pounds to dat. On the side effect side, I experienced leg and foot cramps. To counteract the cramps, due to potassium loss, I started drinking Gator Aide. I mix it myself from the powder at a rate of about half strength. I drink about a gallon a day along with at least a gallon of water. No cramps in 2 months, weight loss continues and I feel better than I have had in many years. I can't eat banas and Gator Aide replaces the potassium well. Continue

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More